A characterization of Martin's axiom in terms of absoluteness

Journal of Symbolic Logic 62 (2):366-372 (1997)
Martin's axiom is equivalent to the statement that the universe is absolute under ccc forcing extensions for Σ 1 sentences with a subset of $\kappa, \kappa , as a parameter
Keywords No keywords specified (fix it)
Categories (categorize this paper)
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 9,351
External links
  •   Try with proxy.
  •   Try with proxy.
  • Through your library Configure
    References found in this work BETA

    No references found.

    Citations of this work BETA
    Daisuke Ikegami (2010). Forcing Absoluteness and Regularity Properties. Annals of Pure and Applied Logic 161 (7):879-894.
    Joan Bagaria & Sy D. Friedman (2001). Generic Absoluteness. Annals of Pure and Applied Logic 108 (1-3):3-13.
    Similar books and articles

    Monthly downloads

    Added to index


    Total downloads

    3 ( #223,982 of 1,088,397 )

    Recent downloads (6 months)


    How can I increase my downloads?

    My notes
    Sign in to use this feature

    Start a new thread
    There  are no threads in this forum
    Nothing in this forum yet.